Nausea and even vomiting is indeed one of the common side effects of radiation aside from the pain. The incidence of this symptoms is highest among those who are receiving radiation to their abdominal area. For breast radiation, it is possible that some radiation can find its way through the tissues and affect part of the esophagus. this in turn can affect sphicter functions and may manifest as nausea or frank vomiting.
Though common, there are drugs that can be employed to counteract this and you can ask your doctor about these. Practical measures would include nibbling on ice to lessen the nausea symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.